Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

Contents of Volume 14

All articles in this issue are freely accessible.

Constructing subdivision rules from alternating links
Brian Rushton.
Conform. Geom. Dyn. 14 (2010), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2579862
Fiber structure and local coordinates for the Teichmüller space of a bordered Riemann surface
David Radnell and Eric Schippers.
Conform. Geom. Dyn. 14 (2010), 14-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2593332
A tableau approach of the KSS nest
Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin.
Conform. Geom. Dyn. 14 (2010), 35-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2600535
Cubic polynomial maps with periodic critical orbit, Part II: Escape regions
Araceli Bonifant, Jan Kiwi and John Milnor.
Conform. Geom. Dyn. 14 (2010), 68-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2600536
Lattès maps and finite subdivision rules
J. W. Cannon, W. J. Floyd and W. R. Parry.
Conform. Geom. Dyn. 14 (2010), 113-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2629972
Stratification and coordinate systems for the moduli space of rational functions
Masayo Fujimura and Masahiko Taniguchi.
Conform. Geom. Dyn. 14 (2010), 141-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644836
Construction of vector fields and Riccati foliations associated to groups of projective automorphisms
Fabio Santos and Bruno Scárdua.
Conform. Geom. Dyn. 14 (2010), 154-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2652067
Checking atomicity of conformal ending measures for Kleinian groups
Kurt Falk, Katsuhiko Matsuzaki and Bernd O. Stratmann.
Conform. Geom. Dyn. 14 (2010), 167-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2660143
A note to “Mappings of finite distortion: formation of cusps II”
Pekka Koskela and Juhani Takkinen.
Conform. Geom. Dyn. 14 (2010), 184-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2670509
Errata for “Cubic polynomial maps with periodic critical orbit, Part II: Escape regions”
Araceli Bonifant, Jan Kiwi and John Milnor.
Conform. Geom. Dyn. 14 (2010), 190-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2670510
Bounded outdegree and extremal length on discrete Riemann surfaces
William E. Wood.
Conform. Geom. Dyn. 14 (2010), 194-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2672225
Notes on complex hyperbolic triangle groups
Shigeyasu Kamiya, John R. Parker and James M. Thompson.
Conform. Geom. Dyn. 14 (2010), 202-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2718204
Combinatorial rigidity for some infinitely renormalizable unicritical polynomials
Davoud Cheraghi.
Conform. Geom. Dyn. 14 (2010), 219-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2719786
On dynamical Teichmüller spaces
Carlos Cabrera and Peter Makienko.
Conform. Geom. Dyn. 14 (2010), 256-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2729366
The Horofunction boundary of the Heisenberg Group: The Carnot-Carathéodory metric
Tom Klein and Andrew Nicas.
Conform. Geom. Dyn. 14 (2010), 269-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2738530
Deformations of the modular group as a quasifuchsian correspondence
Shaun Bullett.
Conform. Geom. Dyn. 14 (2010), 296-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2738531
Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$
Alastair Fletcher and Dan Goodman.
Conform. Geom. Dyn. 14 (2010), 322-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2738532
Lattès-type mappings on compact manifolds
Laura Astola, Riikka Kangaslampi and Kirsi Peltonen.
Conform. Geom. Dyn. 14 (2010), 337-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2746722
American Mathematical Society